# SDR DXTA2024091300509

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N402QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500389
- Aircraft time: 6,195 hours, 4,870 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODORS IN COCKPIT / CABIN: IN FLIGHT PIC SMELLED FUMES RESEMBLING BURNING RUBBER, BUT SIC COULD NOT SMELL IT. THE SMELL PASSED, BUT RE-APPEARED ON ARRIVAL INTO KTEX STRONGER THAN BEFORE. UPON LANDING A VERY STRONG SMELL OF FUMES RESEMBLING BURNING RUBBER/WIRES WAS SMELLED IN THE BAGGAGE AREA AND APPEARS TO BE COMING FROM THE VCS OUTLETS ON THE LEFT REAR FUSELAGE, OR THE BAGGAGE AREA. SMELL PERSISTS 25 MINUTES AFTER LANDING.   PERFORMED THE FIM TASK21-20-00-810-801, FIM TASK31-41-00-810, AMM-21-52-00/600, AMM-21-52-01-200-801-A, AMM-21-52-01-210-801-A, TASK 21-23-05-214-801-A, ALL WITH NO DEFECTS NOTED, RAN ENGINES FOR AN HOUR, NO DEFECTS NOTED AT THIS TIME.
